MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II COLONOVIDEOSCOPE
Model Number CF-Q180AI
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported during a colonoscopy procedure the colonovideoscope did not rinse the optics and the image was blurred.The procedure was completed with the same set of equipment, but it was significantly delayed due to the reported issue.There was no reported patient harm.
 
Additional Manufacturer Narrative
The device was evaluated by olympus.Although there were non-reportable (non-pae) defects noted, there were no reportable (pae) device defects observed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely the suggested event occurred due to leakage occurred from air/water channel at previous repair.Additionally, it is possible the device malfunction resulted in a procedural delay.However, a specific root cause of the suggested event could not be identified.The event can be detected by following the instructions for use which state: inspection of the endoscope.Inspection of the endoscopic system.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA II COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18993517
Report Number9610595-2024-06559
Device Sequence Number14189564
Product Code FDF
UDI-Device Identifier04953170307690
UDI-Public04953170307690
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K100584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCF-Q180AI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown